SPLIT-STEP FORWARD MILSTEIN METHOD FOR STOCHASTIC DIFFERENTIAL EQUATIONS


Autoria(s): Sinch, Samar
Data(s)

2012

Resumo

In this paper, we consider the problem of computing numerical solutions for stochastic differential equations (SDEs) of Ito form. A fully explicit method, the split-step forward Milstein (SSFM) method, is constructed for solving SDEs. It is proved that the SSFM method is convergent with strong order gamma = 1 in the mean-square sense. The analysis of stability shows that the mean-square stability properties of the method proposed in this paper are an improvement on the mean-square stability properties of the Milstein method and three stage Milstein methods.

Formato

application/pdf

Identificador

http://eprints.iisc.ernet.in/45020/1/num_ana_met_9-4_970_2012.pdf

Sinch, Samar (2012) SPLIT-STEP FORWARD MILSTEIN METHOD FOR STOCHASTIC DIFFERENTIAL EQUATIONS. In: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 9 (4). pp. 970-981.

Publicador

ISCI-INST SCIENTIFIC COMPUTING & INFORMATION

Relação

http://www.math.ualberta.ca/ijnam/Volume-9-2012/No-4-12/2012-04-11.pdf

http://eprints.iisc.ernet.in/45020/

Palavras-Chave #Mathematics
Tipo

Journal Article

PeerReviewed